BibTeX records: Marcell Gaál

download as .bib file

@article{DBLP:journals/pmh/GaalM17,
  author    = {Marcell Ga{\'{a}}l and
               Lajos Moln{\'{a}}r},
  title     = {Transformations on density operators and on positive definite operators
               preserving the quantum R{\'{e}}nyi divergence},
  journal   = {Periodica Mathematica Hungarica},
  volume    = {74},
  number    = {1},
  pages     = {88--107},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10998-016-0174-8},
  doi       = {10.1007/s10998-016-0174-8},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {http://dblp.org/rec/bib/journals/pmh/GaalM17},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier